# SDR REXA2018020600096

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 28,330 hours, 25,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING WHEN EXTENDING GEAR.  RAN QRH,  MANUALLY EXTEND GEAR.  AFTER MANUAL EXTENSION THE LT & RT MAINS DOWN & GREEN.  R & R THE MAIN LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10.  OPS AND LEAK CHECKED GOOD. BOTH EXTENTION AND RETRACTION SUCCESSFUL.
